MAUDE Adverse Event Report: INTERVASCULAR SAS INTERGARD KNITTED BIFURCATED GRAFT; PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER

INTERVASCULAR SAS INTERGARD KNITTED BIFURCATED GRAFT; PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER
Model Number IGK1407
Medical Device Problem Codes Product Quality Problem (1506); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 08/14/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to intervascular that one of the branches of the prosthesis was leaking blood, after waiting for a while, no more leaks were detected, and it continued to be used on the patient during the surgery.No impact on patient was reported.
 
Additional Manufacturer Narrative
(4117) device is not accessible for testing as it remained implanted in the patient.(4109/213) the analysis of historical data indicated that no other complaint was reported for the same sterilization lot number 23d06.(4121/213) the device history records review concludes that no deviation was identified in relation with the reported event.(11/3233) one retention sample was selected from the same sterilization lot number with the same fabric type (knitted) and the same coating parameters as the involved product.A visual inspection and water permeability testing of the retention sample will be performed.(11) the investigation is still ongoing.A follow-up report will be sent upon completion of the investigation.
 
Additional Manufacturer Narrative
Corrected data: the block h6, medical device ¿ problem code has been updated from "1506" to "2993" based on the investigation findings and the limited information provided as mentioned below.Additional manufacturer narrative: (4111/3221) in order to identify the root cause of the reported event, additional information regarding the surgical procedure and the patient's conditions was requested to the customer from 17-oct-2024 to 11-nov-2024.No further information was provided despite our good faith efforts.Therefore, the investigation was concluded with the information available.Should new information regarding the patient condition or the outcome of the procedure become available, the investigation and complaint will be reopened.(11/213) one retention sample was selected from the same sterilization lot number with the same fabric type (knitted) and the same coating parameters as the involved product.A visual inspection of the retention sample was performed by a qualified quality control technician.It was concluded that the product is in compliance with the product specifications.The retention sample subsequently underwent a water permeability testing and the test result is within specification (<5ml/min/cm²).(3331/213) additional manufacturing data on the rejection rate during the air permeability test was analyzed for the manufacturing period which includes the date of air permeability test performed for the involved device (31-mar-2023).No abnormal trends were observed regarding the rejection rate of the air test for the product reference (b)(4).Air permeability test is a non-destructive in process control performed on every product (100%).It provides further evidence that all coated products meet the expected performance.(4110/213) occurrence of bleeding events is calculated and reviewed monthly during quality meeting.In november 2024, the bleeding rate on intergard/hemagard grafts was below the maximum anticipated by the product risk assessment.(22/4315) based on the investigation findings, the inability to examine the involved product as it remained implanted and the lack of further information provided by the customer, no conclusion can be drawn on the exact origin of the reported adverse event.However, the conducted investigation and testing performed suggest that the product was not defective at the time of manufacturing.To be noted that bleeding is an undesirable side-effect as indicated in the current product instructions for use, in the "undesirable side-effects" section.
 
Event or Problem Description
Complaint # (b)(4).

Brand Name
INTERGARD KNITTED BIFURCATED GRAFT
Common Device Name
PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER
Manufacturer (Section D)
INTERVASCULAR SAS
zone industrielle athelia i
la ciotat 13705
FR  13705
Manufacturer (Section G)
INTERVASCULAR SAS
zone industrielle athelia i
la ciotat 13705
FR   13705
Manufacturer Contact
clemence vaneenoge
zone industrielle athelia i
la ciotat 13705
FR   13705
442084646
MDR Report Key20598645
Report Number1640201-2024-0000026
Device Sequence Number6550397
Product Code DSY
UDI-Device Identifier00384401000471
UDI-Public(01)00384401000471
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K964625
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIGK1407
Device Catalogue NumberIGK1407
Device Lot Number23D06
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/11/2024
Supplement Date Received by Manufacturer11/12/2024
Initial Report FDA Received Date11/04/2024
Supplement Report FDA Received Date12/11/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/06/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown